EspañolEnglish
Investigación Publicaciones Revistas Revistas 2011 Maximal closed loop admissible set for linear systems with non-convex polyhedral constraints.

Maximal closed loop admissible set for linear systems with non-convex polyhedral constraints.

E. Pérez, C. Ariño, F. X. Blasco, M. A. Martínez. Journal of Process Control. Vol. 21, num. 4, pp 529-537. 2011. (ISSN:0959-1524).
    |
  • Título: Maximal closed loop admissible set for linear systems with non-convex polyhedral constraints.
  • Autor (es): E. Pérez, C. Ariño, F. X. Blasco, M. A. Martínez.
  • Revista: Journal of Process Control. Vol. 21, num. 4, pp 529-537. 2011. (ISSN:0959-1524).